MathSciNet Relay Station
MathSciNet bibliographic data
MR68204 56.0X
Shimrat, M. Embedding in homogeneous spaces. Quart. J. Math., Oxford Ser. (2) 5, (1954). 304–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement